# SDR FDEA202508261541

- Difficulty date: August 26, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 67531
- Aircraft time: 2,349 hours, 1,164 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T5856106
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMP. AT STA APROX STA 390 & 33RBL TO 54.75RBL, FLOORBOARD PANEL 222BFF   ABOVE SURFACE SKIN HAS INDENTATION (MARKED) CORRECTION: CARGO. FABRIACTED NEW FLOOR PANEL# 222BFF MPN# 141T4856-106 STA 285-412 RBL 33- RBL 54.75 IN   REF TO BOEING DWG 141T5856-106. SEE JPF FOR ALL WORK STEPS ACCOMPLISHED.   INSTALLATION OF FLOOR PANEL# 222BFF WITH BE ACCOMPLISHED ON WO# 90916 NR# 172. THIS   IS A MAJOR REPAIR.
